Pacific Journal of Mathematics

Integral representation for elements of the dual of ${\rm ba}(S,\,\Sigma)$.

Michael Keisler

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 177-183.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784667

Mathematical Reviews number (MathSciNet)
MR555045

Zentralblatt MATH identifier
0461.28004

Subjects
Primary: 46E27: Spaces of measures [See also 28A33, 46Gxx]

Citation

Keisler, Michael. Integral representation for elements of the dual of ${\rm ba}(S,\,\Sigma)$. Pacific J. Math. 83 (1979), no. 1, 177--183. https://projecteuclid.org/euclid.pjm/1102784667


Export citation

References

  • [2] Concerning a class of linear transformations,J. London Math. Soc. 44 (1969), 385396.
  • [3] Concerning a class of linear transformations, Summability of real-valued set functions, Riv. Math. Univ. Parma, (2) 8 (1967), 77-100.
  • [4] Concerning a class of linear transformations, Continuity and the subdivision norm infimum function, Notices Amer. Math. Soc, 17 (1970),438.
  • [5] S. Bochner and R. S. Phillips, Additive set functions and vector lattices, Ann. of Math., (2) 42 (1941),316-324.
  • [6] N. Dunford and J.T. Schwarz, Linear Operators, Part I, Interscience, New York, 1958.
  • [7] J. R. Edwards and S. G. Wayment, Representations of transformationscontinuous in BV norm, Trans. Amer. Math. Soc, 154 (1971),251-265.
  • [8] A. Horn and A. Tarski, Measures in Boolean algebras, Trans. Amer. Math. Soc, 64 (1948),467-497.
  • [9] J. L. Kelley, General Topology, D. van Nostrand, New York, 1955.
  • [10] A. Kolmogoroff, Untersuchen uber den Integralbegriff, Math. Ann., 103 (1930), 654-696. II.R.D. Mauldin, A representation theorem of the second dual of C [0, 1], Studia Math., 46 (1973),197-200.
  • [12] R. R. Stoll, Sets, logic and axiomatic theories, 2nd edition, W. H. Freeman, San Francisco, 1974.
  • [13] P. Suppes, Axiomatic Set Theory, D. van Nostrand, Princeton, N.J., 1960.